# SDR DHL9980610C

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Ws 5-98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING I/B T/E PANEL LOCATED BETWEEN XW STA 5.000 TO STA 98 SHOWS SEVERAL DENTS.  REMOVED AND REPLACED PANEL IAW DC8 SRM 51-30-0 PAR 1 AND 2 FIG 52A AND 52B.  N/R CARD NR 0063.
